PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 6 | 911-922
Tytuł artykułu

On the nonlocal Cauchy problem for semilinear fractional order evolution equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we develop the approach and techniques of [Boucherif A., Precup R., Semilinear evolution equations with nonlocal initial conditions, Dynam. Systems Appl., 2007, 16(3), 507–516], [Zhou Y., Jiao F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinar Anal. Real World Appl., 2010, 11(5), 4465–4475] to deal with nonlocal Cauchy problem for semilinear fractional order evolution equations. We present two new sufficient conditions on existence of mild solutions. The first result relies on a growth condition on the whole time interval via Schaefer fixed point theorem. The second result relies on a growth condition splitted into two parts, one for the subinterval containing the points associated with the nonlocal conditions, and the other for the rest of the interval via O’Regan fixed point theorem.
Bibliografia
  • [1] Baleanu D., Machado J.A.T., Luo A.C.J. (Eds.), Fractional Dynamics and Control, Springer, New York, 2012
  • [2] Boucherif A., Precup R., On the nonlocal initial value problem for first order differential equations, Fixed Point Theory, 2003, 4(2), 205–212
  • [3] Boucherif A., Precup R., Semilinear evolution equations with nonlocal initial conditions, Dynam. Systems Appl., 2007, 16(3), 507–516
  • [4] Boulite S., Idrissi A., Maniar L., Controllability of semilinear boundary problems with nonlocal initial conditions, J. Math. Anal. Appl., 2006, 316(2), 566–578 http://dx.doi.org/10.1016/j.jmaa.2005.05.006
  • [5] Byszewski L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl., 1991, 162(2), 494–505 http://dx.doi.org/10.1016/0022-247X(91)90164-U
  • [6] Byszewski L., Lakshmikantham V., Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal., 1991, 40(1), 11–19 http://dx.doi.org/10.1080/00036819008839989
  • [7] Chang Y.-K., Nieto J.J., Li W.-S., On impulsive hyperbolic differential inclusions with nonlocal initial conditions, J. Optim. Theory Appl., 2009, 140(3), 431–442 http://dx.doi.org/10.1007/s10957-008-9468-1
  • [8] Deng K., Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. Math. Anal. Appl., 1993, 179(2), 630–637 http://dx.doi.org/10.1006/jmaa.1993.1373
  • [9] Diethelm K., The Analysis of Fractional Differential Equations, Lecture Notes in Math., 2004, Springer, Berlin, 2010 http://dx.doi.org/10.1007/978-3-642-14574-2
  • [10] Dong X., Wang J., Zhou Y., On nonlocal problems for fractional differential equations in Banach spaces, Opuscula Math., 2011, 31(3), 341–357 http://dx.doi.org/10.7494/OpMath.2011.31.3.341
  • [11] Fan Z., Impulsive problems for semilinear differential equations with nonlocal conditions, Nonlinear Anal., 2010, 72(2), 1104–1109 http://dx.doi.org/10.1016/j.na.2009.07.049
  • [12] Fan Z., Li G., Existence results for semilinear differential equations with nonlocal and impulsive conditions, J. Funct. Anal., 2010, 258(5), 1709–1727 http://dx.doi.org/10.1016/j.jfa.2009.10.023
  • [13] Fu X., Ezzinbi K., Existence of solutions for neutral functional differential evolution equations with nonlocal conditions, Nonlinear Anal., 2003, 54(2), 215–227 http://dx.doi.org/10.1016/S0362-546X(03)00047-6
  • [14] Jackson D., Existence and uniqueness of solutions to semilinear nonlocal parabolic equations, J. Math. Anal. Appl., 1993, 172(1), 256–265 http://dx.doi.org/10.1006/jmaa.1993.1022
  • [15] Kilbas A.A., Srivastava H.M., Trujillo J.J., Theory and Applications of Fractional Differential Equations, North-Holland Math. Stud., 204, Elsevier, Amsterdam, 2006 http://dx.doi.org/10.1016/S0304-0208(06)80001-0
  • [16] Lakshmikantham V., Leela S., Devi J.V., Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, Cottenham, 2009
  • [17] Liang J., Liu J., Xiao T.-J., Nonlocal Cauchy problems governed by compact operator families, Nonlinear Anal. TMA, 1994, 57(2), 183–189 http://dx.doi.org/10.1016/j.na.2004.02.007
  • [18] Liu H., Chang J.-C., Existence for a class of partial differential equations with nonlocal conditions, Nonlinear Anal., 2009, 70(9), 3076–3083 http://dx.doi.org/10.1016/j.na.2008.04.009
  • [19] Michalski M.W., Derivatives of Noninteger Order and Their Applications, Dissertationes Math. (Rozprawy Mat.), 328, Polish Academy of Sciences, Warsaw, 1993
  • [20] Miller K.S., Ross B., An introduction to the fractional calculus and differential equations, Wiley-Intersci. Publ., John Wiley & Sons, New York, 1993
  • [21] N’Guérékata G.M., A Cauchy problem for some fractional differential abstract differential equation with non local conditions, Nonlinear Anal., 2009, 70(5), 1873–1876 http://dx.doi.org/10.1016/j.na.2008.02.087
  • [22] N’Guérékata G.M., Corrigendum: A Cauchy problem for some fractional differential equations, Commun. Math. Anal., 2009, 7(1), 11
  • [23] Nica O., Initial value problems for first-order differential systems with general nonlocal conditions, Electron. J. Differential Equations, 2012, #74
  • [24] Nica O., Precup R., On the nonlocal initial value problem for first order differential systems, Stud. Univ. Babe?-Bolyai Math., 2001, 56(3), 113–125
  • [25] Ntouyas S.K., Tsamatos P.Ch., Global existence for semilinear evolution equations with nonlocal conditions, J. Math. Anal. Appl., 1997, 210(2), 679–687 http://dx.doi.org/10.1006/jmaa.1997.5425
  • [26] O’Regan D., Fixed-point theory for the sum of two operators, Appl. Math. Lett., 1996, 9(1), 1–8 http://dx.doi.org/10.1016/0893-9659(95)00093-3
  • [27] Podlubny I., Fractional Differential Equations, Math. Sci. Engrg., 198, Academic Press, San Diego, 1999
  • [28] Smart D.R., Fixed Point Theorems, Cambridge Tracts in Math., 66, Cambridge University Press, London-New York, 1974
  • [29] Tarasov V.E., Fractional Dynamics, Nonlinear Phys. Sci., Springer, Heidelberg, 2010 http://dx.doi.org/10.1007/978-3-642-14003-7
  • [30] Tatar N., Existence results for an evolution problem with fractional nonlocal conditions, Comput. Math. Appl., 2010, 60(11), 2971–2982 http://dx.doi.org/10.1016/j.camwa.2010.09.057
  • [31] Wang J., Zhou Y., A class of fractional evolution equations and optimal controls, Nonlinear Anal. Real World Appl., 2011, 12(1), 262–272 http://dx.doi.org/10.1016/j.nonrwa.2010.06.013
  • [32] Wang J., Zhou Y., Analysis of nonlinear fractional control systems in Banach spaces, Nonlinear Anal., 2011, 74(17), 5929–5942 http://dx.doi.org/10.1016/j.na.2011.05.059
  • [33] Wang J., Zhou Y., Fečkan M., Alternative results and robustness for fractional evolution equations with periodic boundary conditions, Electron. J. Qual. Theory Diff. Equ., 2011, #97
  • [34] Wang J., Zhou Y., Fečkan M., Abstract Cauchy problem for fractional differential equations, Nonlinear Dynam., 2013, 71(4), 685–700 http://dx.doi.org/10.1007/s11071-012-0452-9
  • [35] Xue X., Nonlinear differential equations with nonlocal conditions in Banach spaces, Nonlinear Anal., 2005, 63(4), 575–586 http://dx.doi.org/10.1016/j.na.2005.05.019
  • [36] Zhou Y., Jiao F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinar Anal. Real World Appl., 2010, 11(5), 4465–4475 http://dx.doi.org/10.1016/j.nonrwa.2010.05.029
  • [37] Zhou Y., Jiao F., Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 2010, 59(3), 1063–1077 http://dx.doi.org/10.1016/j.camwa.2009.06.026
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0381-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.